# SDR AU981691

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 501743377
- Condition: Lightning Strike
- Location: E/E Bay
- Component: Gillbatt, G35
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(AUS) AIRCRAFT EXPERIENCED ELECTRICAL FAILURE IN-FLIGHT.  AFTER LANDING, BATTERY TERMINALS FOUND TO BE BURNT OFF AND THE STARTER HAD ENGAGED IN FLIGHT - THE STARTER WAS ALSO FOUND TO HAVE FAILED INTERNALLY.   POSSIBLE CAUSE ATTRIBUTED TO LIGHTNING STRIKE.
